MathSciNet Relay Station
MathSciNet bibliographic data
MR2560406 18G55 (16E45 16W25 17B62 18D50)
Merkulov, Sergei; Vallette, Bruno Deformation theory of representations of prop(erad)s. I. J. Reine Angew. Math. 634 (2009), 51–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement